MathSciNet Relay Station
MathSciNet bibliographic data
MR1763044 (2001f:47051) 47B37 (30E10 47A16 47B38)
Grosse-Erdmann, K.-G. Hypercyclic and chaotic weighted shifts. Studia Math. 139 (2000), no. 1, 47–68.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement